


default search action
"Orthogonal polynomials for modified Gegenbauer weight and corresponding ..."
Gradimir V. Milovanovic, Aleksandar S. Cvetkovic, Marija P. Stanic (2009)
- Gradimir V. Milovanovic
, Aleksandar S. Cvetkovic, Marija P. Stanic
:
Orthogonal polynomials for modified Gegenbauer weight and corresponding quadratures. Appl. Math. Lett. 22(8): 1189-1194 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.